Ill since having flu jab

I had the flu jab my first ever Oct 14th Since then I have had 2/3 migraines with vomiting and diarrheoa a week with pain on the 10 scale. I was taken to hospital for iv anti emetics and pain killers at the weekend. The pain is behind my eyes and goes down my nose. Different to my normal ones. I am nauseous most of the time. I also have itchy skin plaques a bit like psoriasis appearing on my chest and thigh. I wish I had never had the flu jab as have gone form being a very fit and sporty 54yr old to an old lady who is now signed off sick. Anyone any ideas?

6 Replies

oldestnewest
  • Hi

    I suffer from migraines and same age as you and I had the flu jab at the end of October, but I have not had any ill effects from it. My arm hurt a bit a day or two afterwards but other than that I was ok. Hope you feel better soon.

  • Thanks, I am probably one of those unlucky ones.

  • Ive had mine with no problem, have you considered an allergy ? try antihistamine tablets for a week :)

  • Hi. Sorry to hear how unwell you've been. Did you have migraines before your flu jab? I have had migraines for years and they became much more frequent after this year's flu jab - though I may have come down with a virus. I've since heard of lots of people having more headaches and migraines after this year's jab, but what you are experiencing sounds really extreme and like an allergic reaction. Hope it eases off soon.

  • Really think there must be a problem with this year's flu jab as I keep hearing of more and more people with side effects. Certainly won't have it next year.

  • I had my flu jab mid-migraine but haven't had any flu-jab related problems. I'm sorry you're so unwell though.

You may also like...